# SDR HALA2023050800103

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 8,266 hours, 1,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 8221710411
- Part serial: 4KNYKF
- Condition: Faulty
- Location: Wx System
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI# 206909 WX RDR 2 GCS DOES NOT WORK ( WEATHER RADAR SYSTEMS TRANSCEIVER (AIRCRAFT WITH DUAL TRANSCEIVERS) (MAY BE INOPERATIVE). REMOVED AND REPLACED WEATHER  RADAR TRANSMITTER PER AMM 34-41-33 BITE TEST OKAY NO FAULTS DETECTED PLACARD REMOVED MIC SHEET CLEARED
